# SDR FDEA202505300825

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 78,701 hours, 31,314 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE DURING FLAP RETRACTION  FROM 1 TO UP ON TAKEOFF.  RAN CHECKLIST, FLAPS RETRACTED & LIGHTS WENT OUT.  CONTINUED TO DAY & LANDED AT FLAPS 20 USING ALTERNATE EXTENSION.  DECLARED AN EMERGENCY. C/W HIGH ENERGY STOP/HEAT DAMAGE CONDITION AS PRECAUTION, NO DEFECTS FOUND.  WITHIN COOLING PERIOD. OK TO CONTINUE. CREW HAD QUESTIONABLE FULL  UP FLAP HANDLE POSITION & CYCLING HANDLE NEAR  FULL UP POSITION & NOT IN DETENT GREATER THAN 25 SECS CAUSES A FLAP POSITON DISAGREE EICAS  MESSAGE & LOCKS OUT FLAPS. #1 PSEU SHOWS SAME  FAULT. CLEANED FLAP LEVER QUANDRANT DETENT PLATE CYCLED FLAPS & FUNCTIONS NORMALLY.  MESSAGE DIDN`T RETURN.  NO PAST HISTORY. A/C OK TO CONTINUE.
